Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Polynomial Dynamics and a Proof of the Fermat Little Theorem

Vladimir Dragović
The American Mathematical Monthly
Vol. 120, No. 2 (February 2013), pp. 171-173
DOI: 10.4169/amer.math.monthly.120.02.171
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.171
Page Count: 3
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Polynomial Dynamics and a Proof of the Fermat Little Theorem
Preview not available

Abstract

Abstract We present a dynamical proof of the Fermat little theorem, based on the Chebyshev polynomials and their extraordinary composition property.

Page Thumbnails